Quantum dynamical semigroup and its asymptotic behaviors
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 189-198
Published online March 1, 2004
Veni Choi
Yonsei University
Abstract : In this study we consider quantum dynamical semigroup with a normal faithful invariant state. A quantum dynamical semigroup $\alpha = \{\alpha _t \}_{t \geq 0}$ is a class of linear normal identity-preserving mappings on a von Neumann algebra $\mathcal M $ with semigroup property and some positivity condition. We investigate the asymptotic behaviors of the semigroup such as ergodicity or mixing properties in terms of their eigenvalues under the assumption that the semigroup satisfies positivity. This extends the result of \cite{Wa} which is obtained under the assumption that the semigroup satisfy 2-positivity.
Keywords : quantum dynamical semigroup, positivity, Schwarz inequality, Jordan product, ergodicity, weak mixing
MSC numbers : 46L55, 82C10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd